Deddens algebras and weighted shifts of infinite multiplicity

Petrovic, Srdjan and Sievewright, Daniel: Deddens algebras and weighted shifts of infinite multiplicity. Acta scientiarum mathematicarum, (82) 3-4. pp. 577-595. (2016)

[img] Cikk, tanulmány, mű
math_082_numb_003_004_577-595.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2016
Volume: 82
Number: 3-4
Page Range: pp. 577-595
ISBN: 0001-6969
Uncontrolled Keywords: Deddens algebra, nemvariáns altér
Additional Information: Bibliogr.: p. 594-595.
Official URL: http://www.acta.hu
Date Deposited: 2017. Apr. 07. 10:57
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/46328

Actions (login required)

View Item View Item